Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 4, NWS Fort Worth, TX

January 28, 200846 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Jan 28, 2008, 3:41 PM CST for 46 counties in Texas. It took effect at Jan 29, 2008, 9:00 AM CST. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 28, 2008, 3:41 PM CST (21:41 UTC)
In effect from
Jan 29, 2008, 9:00 AM CST
Expired
Jan 29, 2008, 6:00 PM CST
In force
9 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 10:15 AM CSTWILDFIRE9 Sw Decatur, TXSTAR-TELEGRAPH REPORTED 15 STRUCTURES DESTORYED BY WILDFIRE AROUND PARADISE.
Jan 29, 12:00 PM CSTWILDFIREBriar, TXSTAR-TELEGRAPH REPORTS 3 HOMES DESTORYED BY WILDFIRE NEAR BRIAR.
Jan 29, 1:00 PM CSTWILDFIRE1 Nw Benbrook, TXSTAR-TELEGRAPH REPORTS 2000 ACRE WILDFIRE NORTHWEST OF BENBROOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1795 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KFWD 282141
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CST MON JAN 28 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200-
/O.UPG.KFWD.FW.A.0003.080129T1600Z-080130T0400Z/
/O.NEW.KFWD.FW.W.0004.080129T1500Z-080130T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
341 PM CST MON JAN 28 2008

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY 
FOR ALL OF NORTH TEXAS FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SOUTHWESTERLY WINDS OF 15 TO 25 MPH WILL INCREASE TO 30 TO 40 MPH
AND BECOME WESTERLY BEHIND A COLD FRONT THAT IS EXPECTED TO MOVE
THROUGH NORTH TEXAS MIDDAY TUESDAY. IN ADDITION...RELATIVE
HUMIDITIES WILL DROP TO AROUND 20 PERCENT DURING THE AFTERNOON
CREATING DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$

DUNN
3 follow-up statements
000 
WWUS84 KFWD 290949
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
349 AM CST TUE JAN 29 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291800-
/O.NEW.KFWD.FW.A.0004.080130T1800Z-080131T0000Z/
/O.CON.KFWD.FW.W.0004.080129T1500Z-080130T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
349 AM CST TUE JAN 29 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE
WEATHER WATCH FOR WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS
IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON.

AN INTENSE LOW PRESSURE SYSTEM WILL MOVE FROM KANSAS TO THE GREAT
LAKES TODAY. A SURFACE TROUGH WILL MOVE ACROSS NORTH TEXAS THIS
MORNING WITH GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH AND VERY DRY
AIR. THIS WILL BE FOLLOWED BY A STRONG COLD FRONT AROUND MIDDAY
THAT WILL TURN WINDS NORTHWESTERLY AND INCREASE SPEEDS TO 25 TO 35
MPH WITH GUSTS OF 40 TO 50 MPH. MID AFTERNOON HUMIDITIES ARE
EXPECTED TO FALL INTO THE 15 TO 25 PERCENT RANGE. THESE STRONG
WINDS AND LOW HUMIDITY WILL CREATE DANGEROUS WILDFIRE CONDITIONS AND MAKE
SUPPRESSION EFFORTS EXTREMELY DIFFICULT. CONDITIONS WILL IMPROVE
THIS EVENING AS HUMIDITIES RISE AND THE WIND DIMINISHES.

RETURN SOUTHERLY FLOW AND LOW HUMIDITY WILL LEAD TO VERY HIGH
FIRE DANGER CONDITIONS ACROSS ALL OF NORTH TEXAS WEDNESDAY
AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS
WEDNESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KFWD 291800 AAA
RFWFWD

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1200 PM CST TUE JAN 29 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300000-
/O.CON.KFWD.FW.W.0004.000000T0000Z-080130T0000Z/
/O.CON.KFWD.FW.A.0004.080130T1800Z-080131T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
1200 PM CST TUE JAN 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON ACROSS ALL OF NORTH TEXAS FOR VERY STRONG WINDS AND 
VERY LOW HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

STRONG WEST AND NORTHWEST WINDS AND VERY LOW HUMIDITIES WILL
CONTINUE THROUGH THE AFTERNOON ACROSS ALL OF NORTH TEXAS.
SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 
50 MPH AND RELATIVE HUMIDITIES RANGING FROM 10 TO 15 PERCENT WILL
LEAD TO EXTREME FIRE WEATHER CONDITIONS THROUGH EARLY EVENING. THE
WINDS ARE EXPECTED TO DIMINISH THIS EVENING.

RETURN SOUTHERLY FLOW AND LOW HUMIDITY WILL LEAD TO VERY HIGH
FIRE DANGER CONDITIONS ACROSS ALL OF NORTH TEXAS WEDNESDAY
AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH
TEXAS WEDNESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$

DUNN
000 
WWUS84 KFWD 292121 AAA
RFWFWD

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CST TUE JAN 29 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300015-
/O.UPG.KFWD.FW.A.0004.080130T1800Z-080131T0000Z/
/O.NEW.KFWD.FW.W.0005.080130T1700Z-080131T0000Z/
/O.CON.KFWD.FW.W.0004.000000T0000Z-080130T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
321 PM CST TUE JAN 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON FOR ALL OF NORTH TEXAS FOR HIGH WINDS AND LOW RELATIVE 
HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY
FOR ALL OF NORTH TEXAS FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG NORTHWEST WINDS AND VERY LOW HUMIDITIES WILL CONTINUE INTO
EARLY EVENING ACROSS ALL OF NORTH TEXAS. SUSTAINED WIND SPEEDS OF
25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH AND RELATIVE
HUMIDITIES RANGING FROM 10 TO 20 PERCENT WILL LEAD TO EXTREME FIRE
WEATHER CONDITIONS THROUGH EARLY EVENING. THE WINDS ARE EXPECTED
TO DIMINISH AFTER SUNSET.

WINDS WILL BECOME SOUTHERLY AND WILL INCREASE TO 20 TO 30 MPH ON
WEDNESDAY AFTERNOON. RELATIVE HUMIDITIES WILL STILL REMAIN LOW
THROUGHOUT THE DAY LEADING TO CONTINUED HIGH FIRE DANGER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

$$


77/TD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Jan 28, 3:31 PM CST, 10 minutes earlier.

Area forecast discussion, Jan 28, 3:31 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CST MON JAN 28 2008

.DISCUSSION...
INTERESTING FORECAST TODAY WITH A STRONG LOW PRESSURE SYSTEM
STRENGTHENING IN THE CENTRAL PLAINS. WIND GUSTS ACROSS NORTH
TEXAS ARE AROUND 30 MPH THIS HOUR...BUT GUSTS TO OVER 50 MPH OR
MORE ARE COMMON ACROSS THE PANHANDLE. AS THIS SYSTEM LIFTS
NORTHEAST TOMORROW...IT WILL DRAG A DRYLINE AND PACIFIC FRONT
ACROSS THE REGION. TOMORROW LOOKS EXTREMELY WINDY ACROSS NORTH
TEXAS AND MOS GUIDANCE CONTINUES TO SHOW SUSTAINED WINDS OF 35
KTS ACROSS THE AREA. A HIGH WIND WATCH HAS BEEN ISSUED AND WILL
MOST LIKELY BE UPGRADED TO A WARNING TOMORROW. A HIGH WIND WATCH
OR WARNING CALLS FOR SUSTAINED WINDS OF 40 MPH FOR AT LEAST AN
HOUR OR GUSTS TO 58 MPH OR MORE.

IN ADDITION...DRY AIR WILL FILTER IN QUICKLY BEHIND THE SYSTEM
AND DEW POINTS IN THE TEENS AND 20S WILL HELP MIN RH VALUES DROP
TO CRITICAL VALUES. A RED FLAG WARNING HAS BEEN ISSUED FOR THE
ENTIRE AREAS AS WELL TO ACCOUNT FOR THIS. DO NOT THINK THE HIGHER
GFS DEW POINT VALUES ARE TAKING INTO ACCOUNT SUBSIDENCE BEHIND
THE CLEARING LINE AND THE DOWNSLOPE COMPONENT OF THE WIND.

A COUPLE OTHER THINGS TO WORRY ABOUT TOMORROW...ADVECTION FOG MAY
BE PRESENT IN THE MORNING OVER THE SOUTHERN THIRD OF THE AREA BUT
THIS SHOULD DISSIPATE AS THE FRONT NEARS. SCATTERED SHOWERS AND
STORMS WILL BE POSSIBLE OVER THE EASTERN HALF OF THE REGION AHEAD
OF THE FRONT. SHEAR LOOKS IMPRESSIVE BUT SURFACE BASED AND MOST
UNSTABLE CAPES LOOK MARGINAL FOR SEVERE WEATHER.

SOUTHERLY FLOW WILL RETURN QUICKLY WEDNESDAY EVENING AS ANOTHER
TROUGH DEVELOPS ALONG THE LEE OF THE ROCKIES. THE ATTENDANT
SURFACE LOW IS PROGGED TO TRACK RIGHT ACROSS NORTH TEXAS.
SCATTERED CONVECTION WILL DEVELOP WEDNESDAY EVENING INTO THURSDAY
BUT SHOULD COME TO AN END QUICKLY THURSDAY NIGHT AS WE BECOME DRY
SLOTTED. A WARM ADVECTION REGIME WILL SET UP OVER THE WEEKEND
BRINGING ANOTHER CHANCE OF RAIN TO THE AREA.  /13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  65  29  62  43 /  20  20   0   0  30
WACO, TX              57  69  29  63  48 /  20  20   0   0  30
PARIS, TX             53  66  27  55  38 /  30  30   0   0  40
DENTON, TX            55  66  29  58  41 /  20  20   0   0  30
MCKINNEY, TX          56  65  27  58  42 /  20  20   0   0  30
DALLAS, TX            57  68  36  60  45 /  20  20   0   0  30
TERRELL, TX           58  69  32  61  43 /  30  20   0   0  40
CORSICANA, TX         56  69  30  62  43 /  30  30   0   0  40
TEMPLE, TX            57  72  35  62  49 /  20  20   0   0  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 9 AM TO 6 PM CST TUESDAY FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: TXZ091>095-100>106-115>120-129>134-141-145.

HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON
FOR THE FOLLOWING ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

13
Hazardous weather outlook, Jan 28, 3:15 PM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CST MON JAN 28 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
315 PM CST MON JAN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT
A WIND ADVISORY IS IN EFFECT FOR AREAS NORTH OF A COMANCHE...
WAXAHACHIE...COOPER LINE UNTIL 600 PM.

.DAYS TWO THROUGH SEVEN...
ON TUESDAY...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP
ACROSS ALL OF NORTH TEXAS. A RED FLAG WARNING FOR HIGH WILD FIRE
DANGER IS IN EFFECT FROM 1000 AM UNTIL 600 PM. ALSO...A HIGH WIND
WATCH WILL BE IN EFFECT FROM 1000 AM UNTIL 600 PM FOR THE ENTIRE
AREA.

STRONG WINDS AND DRY CONDITIONS ARE EXPECTED AGAIN WEDNESDAY AND
THURSDAY...RESULTING A HIGH FIRE DANGER WEST OF I-35 BOTH
DAYS...AND POSSIBLY ANOTHER WIND ADVISORY ON THURSDAY.

A FEW THUNDERSTORMS WILL OCCUR TUESDAY MORNING EAST OF A BONHAM...
KAUFMAN...KILLEEN LINE...AND AGAIN LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING EAST OF A BONHAM TO HEARNE LINE.  NO SEVERE
THUNDERSTORMS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 6:00 PM CSTFire Weather WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more22 hr
Jan 28, 3:44 AM CSTWind AdvisoryFWDCollin, Comanche, Cooke, Dallas, Delta, Denton and 20 more14 hr
Jan 28, 3:40 PM CSTHigh Wind WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more12 hr

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.